# SDR DALA2022052703708

- Difficulty date: May 22, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,950 hours, 19,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Assy
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 ON ARRIVAL 1L ENTRY DOOR POWER ASSIST INOP, CORRECTIVE ACTION: PERF OPS CHK OF THE 1L DOOR POWER ASSIST. DOOR OPS NML. MEL + PLAC RMVD. A/C OK FOR SVC (8661341)
